# SDR C8GA20090176

- Difficulty date: August 11, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 60,552 hours, 33,225 cycles
- Engine: Pwa JT8D15
- System (JASC): 7532 · Compressor Bleed Valve
- Part: B-Nut
- Condition: Broken
- Location: Hi Press Air Sup
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ACFT WAS PASSING THRU 26000 FT THE NR 3 ENG BEGAN TO COMPRESSOR STALL.  CREW PERFORMED APPROPRIATE PROCEDURES AND RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSP WAS PERFORMED.  THE NR 3 ENG PRBC WAS REMOVED AND REPLACED.  WHILE REPLACING THE PRBC IT WAS NOTED THAT THE BLEED CONTROL HIGH PRESSURE AIR SUPPLY TUBE WAS BROKEN AT THE B-NUT.  LINE WAS REMOVED AND REPLACED, OPS AND LEAK CHECKS WERE GOOD.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
